# SDR USAA070310

- Difficulty date: April 23, 2007
- Submitted: April 23, 2007
- Operation: Air carrier
- Aircraft: N421US
- Make and model: Boeing 737401
- Aircraft serial: 23988
- Aircraft time: 49,912 hours, 49,912 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BS 492 S-24R HAS CRACK.  FAB'D & INSTALLED REPAIR PARTS PER SRM 53-00-53, 51-40-02 BOEING DWG 65-20723, DEFECT SIZE:  .250 INCH.
